# SDR MASA200400629

- Difficulty date: November 8, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 9,900 hours, 8,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7287580509
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLOOR EMERGENCY EXIT LIGHT AT ROW 12 INOP.  MAINTENANCE REPLACED THE LIGHT ASSY AND IT OPERATED NORMALLY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
